MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERIKA TIBIAL TRAY FIXED CEMENTED SIZE 5 R; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERIKA TIBIAL TRAY FIXED CEMENTED SIZE 5 R; KNEE TIBIAL TRAY
Catalog Number 02.07.1205R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 august 2024 lot 2339978: (b)(4) items manufactured and released on 5-feb-2024.Expiration date: 2029-01-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved in the event: batch review performed on 27 august 2024 gmk-spherika 02.12.E0510fr tibial insert fixed sphere flex size 5/10 mm r e-cross (k202022) lot 2338088: (b)(4) items manufactured and released on 2-oct-2023.Expiration date: 2028-09-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Batch review performed on 27 august 2024 gmk-spherika 02.12.Ka06r femoral component spherika cemented s6r (k211004) : (b)(4) items manufactured and released on 22-nov-2023.Expiration date: 2028-11-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Revision due to signs of infection and the pathogen is unknown.At about 4 months from the primary surgery the surgeon removed all medacta hardware and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERIKA TIBIAL TRAY FIXED CEMENTED SIZE 5 R
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20237262
Report Number3005180920-2024-00742
Device Sequence Number18165204
Product Code JWH
UDI-Device Identifier07630030819933
UDI-Public07630030819933
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.1205R
Device Lot Number2339978
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight103 KG